Main Subjects = 20E Group theory and generalizations: Structure and classification of infinite or finite groups
On groups satisfying the double chain condition on nonascendant subgroups

Articles in Press, Corrected Proof, Available Online from 29 September 2023

10.22108/ijgt.2023.138034.1857

Jia Zhang


On groups with many normal subgroups

Articles in Press, Corrected Proof, Available Online from 27 October 2023

10.22108/ijgt.2023.138553.1864

Alessio Russo; Mario Viscusi


On some groups whose subnormal subgroups are contranormal-free

Articles in Press, Corrected Proof, Available Online from 05 May 2024

10.22108/ijgt.2024.139136.1871

Leonid A. Kurdachenko; Patrizia Longobardi; Mercede Maj


Enumerating word maps in finite groups

Volume 13, Issue 3, September 2024, Pages 307-318

10.22108/ijgt.2023.136972.1833

Bogdan S. Chlebus; William Cocke; Meng-Che Ho


Average order in regular wreath products

Volume 13, Issue 2, June 2024, Pages 195-202

10.22108/ijgt.2023.135927.1818

Supravat Sarkar


Ramification structures for quotients of multi-EGS groups

Volume 12, Issue 4, December 2023, Pages 237-252

10.22108/ijgt.2022.130522.1741

Elena Di Domenico; Şükran Gül; Anitha Thillaisundaram


On some new developments in the theory of subgroup lattices of groups

Volume 12, Issue 3, September 2023, Pages 153-162

10.22108/ijgt.2022.132076.1771

Maria De Falco; Carmela Musella


Gelfand pairs associated with the action of graph automaton groups

Volume 12, Issue 2, June 2023, Pages 55-66

10.22108/ijgt.2022.131733.1761

Matteo Cavaleri; Daniele D’Angeli; Alfredo Donno


On pairs of antagonistic subgroups and theirs influence on the structure of groups

Volume 12, Issue 2, June 2023, Pages 81-98

10.22108/ijgt.2022.131896.1768

Leonid A. Kurdachenko; Patrizia Longobardi; Mercede Maj; Javier Otal


On infinite anticommutative groups

Volume 12, Issue 1, March 2023, Pages 21-26

10.22108/ijgt.2021.130377.1739

Costantino Delizia; Chiara Nicotera


Boundedly finite conjugacy classes of tensors

Volume 10, Issue 4, December 2021, Pages 187-195

10.22108/ijgt.2020.124368.1643

Raimundo Bastos; Carmine Monetta


Groups with numerical restrictions ‎on minimal generating sets

Volume 9, Issue 2, June 2020, Pages 95-111

10.22108/ijgt.2019.115131.1526

Leonid A Kurdachenko; Patrizia Longobardi; Mercede Maj


Open normal subgroups in normally constrained pro-$p$ groups

Volume 9, Issue 2, June 2020, Pages 125-132

10.22108/ijgt.2019.115382.1532

Norberto Gavioli; Leire Legarreta; Marco Ruscitti; Carlo Maria Scoppola


Groups with many self-centralizing or self-normalizing subgroups

Volume 9, Issue 1, March 2020, Pages 43-57

10.22108/ijgt.2019.114315.1518

Costantino Delizia; Chiara Nicotera


Some problems about products of conjugacy classes in finite groups

Volume 9, Issue 1, March 2020, Pages 59-68

10.22108/ijgt.2019.111448.1480

Antonio Beltrán; María José Felipe; Carmen Melchor


Groups with permutability conditions for subgroups of infinite rank

Volume 7, Issue 3, September 2018, Pages 7-16

10.22108/ijgt.2017.21483

Anna Valentina De Luca; Roberto Ialenti


Fragile words and Cayley type transducers

Volume 7, Issue 3, September 2018, Pages 95-109

10.22108/ijgt.2017.100358.1398

Daniele D'Angeli; Emanuele Rodaro